MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F15
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a pulmonary vein isolation ablation procedure, resistance was noted when inserting the catheter and the device could not be advanced past the hemostasis valve of the sheath.Upon removal from the patient, the distal electrode was separated from the catheter.The catheter was replaced and the procedure was completed with no adverse consequences onto the patient.
 
Additional Manufacturer Narrative
One 15 mm loop, bi-directional, curve d-f, sensor enabled, advisor fl circular mapping catheter was received for evaluation.The distal electrode was noted to be dislodged from the grey shaft material, exposing the base of the distal electrode assembly.No other visual anomalies were noted.The cause of the partially separated tip electrode and the reported insertion difficulty is consistent with not using the tip straightener to straighten the loop during insertion of the catheter into the introducer sheath.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7604810
Report Number3005334138-2018-00159
Device Sequence Number18902944
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public05415067025975
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberD-AVSE-DF10-F15
Device Lot Number6317177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1